# SDR WX0A2022032874044

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 30,012 hours, 20,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 133540
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SHOWS BATTERY @ 12WL DISCHARGED / R/R EPSU 12WL PER AMM 33-51-38-000-001-A/33-51-38-400-001-A. OPS CHECK GOOD"
